# SDR QXEA200601136

- Difficulty date: April 24, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 11,735 hours, 12,105 cycles
- System (JASC): 3150 · Central Warning
- Part: Caution Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RNO FLIGHT NR 2449, FLAP POWER CAUTION LIGHT ILLUMINATED.  FOLLOWED EMERGENCY CHECKLIST.  RESET FLAP CONT CB L7.  CAUTION LIGHT EXTINGUISHED.  CLASS CODE 'IN'.  NO MAINTENANCE ACTION REQUIRED.  AIRCRAFT RETURNED TO SERVICE.
